# SDR USAA2013071700031

- Difficulty date: July 12, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 32,752 hours, 21,740 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367151700000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK -CRACK ON FLOOR PANEL NR 252GG BETWEEN FR54 TO FR60, -Z500 & BETWEEN -Y1292 TO -Y1589.  REPLACED FLOOR PANEL IAW IRM 9701, REV G.
